UNIGE document Scientific Article
previous document  unige:12844  next document
add to browser collection
Title

On the spectrum of the sum of generators of a finitely generated group, II

Authors
Robertson, A. Guyan
Valette, Alain
Published in Colloquium Mathematicum. 1993, vol. 65, no. 1, p. 88-102
Stable URL https://archive-ouverte.unige.ch/unige:12844
Full text
Article (Published version) (254 Kb) - public document Free access
Structures

188 hits

559 downloads

Update

Deposited on : 2010-12-10

Export document
Format :
Citation style :